Journal cover image

Browse issues


Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2011 Vol. 3 No. 1/2

Special Issue on Dynamic Equations on Time Scales and Applications

Guest Editors: Dr. Lynn Erbe and Dr. Allan Peterson

 

Foreword
PagesTitle and authors
3-11Periodic solutions for a three species predator–prey system on time scales
Kejun Zhuang
DOI: 10.1504/IJDSDE.2011.038492

12-23Positive periodic solutions of impulsive functional differential equations on time scales with a parameter
Yanqin Wang, Qingwei Tu, Qiang Wang, Chao Hu
DOI: 10.1504/IJDSDE.2011.038493

24-37Existence of solutions for second-order dynamic inclusions
Elvan Akin-Bohner, Shurong Sun
DOI: 10.1504/IJDSDE.2011.038494

38-47A utility maximisation problem on multiple time scales
Ferhan M. Atici, Daniel C. Biles, Alex Lebedinsky
DOI: 10.1504/IJDSDE.2011.038495

48-58Stability results for higher dimensional equations on time scales
Joan Hoffacker, Billy Jackson
DOI: 10.1504/IJDSDE.2011.038496

84-131Eigenvalue and oscillation theorems for time scale symplectic systems
Werner Kratz, Roman Simon Hilscher, Vera Zeidan
DOI: 10.1504/IJDSDE.2011.038497

132-144Krein-von Neumann and Friedrichs extensions for second order operators on time scales
Petr Zemanek
DOI: 10.1504/IJDSDE.2011.038498

145-162Some new existence results for fractional difference equations
Christopher S. Goodrich
DOI: 10.1504/IJDSDE.2011.038499

163-177Linear state feedback stabilisation on time scales
Billy J. Jackson, John M. Davis, Ian A. Gravagne, Robert J. Marks II
DOI: 10.1504/IJDSDE.2011.038500

178-188Positive solutions for a second-order, singular semipositone dynamic boundary value problem
Rajendra Dahal
DOI: 10.1504/IJDSDE.2011.038501

189-205Oscillation of second-order dynamic equations
Raegan Higgins
DOI: 10.1504/IJDSDE.2011.038502

206-233Recursive representations for the unique solution of the transport equation on isolated time scales
C. Ahrendt
DOI: 10.1504/IJDSDE.2011.038503

234-247Diamond-alpha Gruess type inequalities on time scales
Martin Bohner, Thomas Matthews, Adnan Tuna
DOI: 10.1504/IJDSDE.2011.038504

248-266Behaviour of generalised logistic equations on time scales
Kyle Kalail, Julia St. Goar, Paul Weber
DOI: 10.1504/IJDSDE.2011.038505

267-287Solutions to a discrete, nonlinear, (N­1,1) fractional boundary value problem
Michael Holm
DOI: 10.1504/IJDSDE.2011.038506